Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 6

All articles in this issue are freely accessible.

Central Kähler metrics
Gideon Maschler.
Trans. Amer. Math. Soc. 355 (2003), 2161-2182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973986
Central Kähler metrics with non-constant central curvature
Andrew D. Hwang and Gideon Maschler.
Trans. Amer. Math. Soc. 355 (2003), 2183-2203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973987
On a measure in Wiener space and applications
K. S. Ryu and M. K. Im.
Trans. Amer. Math. Soc. 355 (2003), 2205-2222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973988
Contractive projections and operator spaces
Matthew Neal and Bernard Russo.
Trans. Amer. Math. Soc. 355 (2003), 2223-2262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973989
Non-crossing cumulants of type B
Philippe Biane, Frederick Goodman and Alexandru Nica.
Trans. Amer. Math. Soc. 355 (2003), 2263-2303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973990
Four-weight spin models and Jones pairs
Ada Chan, Chris Godsil and Akihiro Munemasa.
Trans. Amer. Math. Soc. 355 (2003), 2305-2325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973991
An elementary invariant problem and general linear group cohomology restricted to the diagonal subgroup
Marian F. Anton.
Trans. Amer. Math. Soc. 355 (2003), 2327-2340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973992
Induction theorems of surgery obstruction groups
Masaharu Morimoto.
Trans. Amer. Math. Soc. 355 (2003), 2341-2384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973993
Finiteness theorems for positive definite $n$-regular quadratic forms
Wai Kiu Chan and Byeong-Kweon Oh.
Trans. Amer. Math. Soc. 355 (2003), 2385-2396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973994
On Ramanujan’s continued fraction for $(q^{2};q^{3})_{∞}/(q;q^{3})_{∞}$
George E. Andrews, Bruce C. Berndt, Jaebum Sohn, Ae Ja Yee and Alexandru Zaharescu.
Trans. Amer. Math. Soc. 355 (2003), 2397-2411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973995
A positive radial product formula for the Dunkl kernel
Margit Rösler.
Trans. Amer. Math. Soc. 355 (2003), 2413-2438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973996
Stationary sets for the wave equation in crystallographic domains
Mark L. Agranovsky and Eric Todd Quinto.
Trans. Amer. Math. Soc. 355 (2003), 2439-2451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973997
On $L^{p}$ continuity of singular Fourier integral operators
Andrew Comech and Scipio Cuccagna.
Trans. Amer. Math. Soc. 355 (2003), 2453-2476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973998
Regularity of weak solutions to the Monge–Ampère equation
Cristian E. Gutiérrez and David Hartenstine.
Trans. Amer. Math. Soc. 355 (2003), 2477-2500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1973999
On Ginzburg’s bivariant Chern classes
Shoji Yokura.
Trans. Amer. Math. Soc. 355 (2003), 2501-2521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974000
Construction of $t$-structures and equivalences of derived categories
Leovigildo Alonso Tarrío, Ana Jeremías López and María José Souto Salorio.
Trans. Amer. Math. Soc. 355 (2003), 2523-2543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974001
A $C^{1}$ function for which the $𝜔$-limit points are not contained in the closure of the periodic points
Emma D'Aniello and T. H. Steele.
Trans. Amer. Math. Soc. 355 (2003), 2545-2556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974002
Tame sets, dominating maps, and complex tori
Gregery T. Buzzard.
Trans. Amer. Math. Soc. 355 (2003), 2557-2568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974003
Fixed points of commuting holomorphic mappings other than the Wolff point
Filippo Bracci.
Trans. Amer. Math. Soc. 355 (2003), 2569-2584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1974004
American Mathematical Society